# SDR 200603181

- Difficulty date: March 18, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000058
- Aircraft time: 3,124 hours, 2,061 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Loose
- Location: Warning System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 7770 ORD TO YOW T/O AT 80 KTS EICAS MESSAGE "NO T/O DATA, ENG TLA NOT TOGA" TAKE OFF ABORTED, MESSAGES CLEARED.  MX CTRL CALLED, NO CORRELATION ON THE CMC PAGE OF THE MFD.  HOLDING SHORT FOR SECOND T/O EICAS MESSAGE LG NO DISPATCH.  RTG, MX FOUND LOOSE CONNECTOR AT NR 3 BRAKE TEMP SENSOR. T/O AT 80 KTS EICAS MESSAGE "NO T/O DATA, ENG TLA NOT TOGA" TAKEOFF ABORTED AGAIN, MESSAGES CLEARED, NO CORRELATIONS ON CMC. T HIRD T/O OK.  MX IN ORD COULD NOT DUPLICATE.  DID NOT REPEAT.
